Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have not got my periods since 3 months even after taking Registron

i am not getting periods since from 3 months even after taking registron , i am 27 year old my height is 5.2 feet
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Did you take registron by advice or self?are you married.Do ypou suspect pregnancy?Anyway the above if not dont worry about period loss for 3 months its not a serious issue.
Answered: Tue, 12 Jul 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Bashira,

Welcome to HCM.
You have not mentioned whether you are married or single.
If unmarried you do not have to take registerone, to invite menses to occur. Let it come when ever it wants to.
I presume it is not primary amenorrhoea but secondary amenorrhoea.
Primary amenorrhoea requires detailed investigation.
If you are really concerned, you may consult a gynecologist and get an ultrasound scan done to exclude polycystic ovaries.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor